Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 18, 2013, 3:58 AM MDT for 15 counties in Colorado. It took effect at Jun 19, 2013, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 3:58 AM MDT (09:58 UTC)
- In effect from
- Jun 19, 2013, 11:00 AM MDT
- Expired
- Jun 19, 2013, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 3891 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013 WWUS85 KPUB 180958 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 358 AM MDT TUE JUN 18 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM TO 8 PM WEDNESDAY FOR FIRE WEATHER ZONES 220 THROUGH 227...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO COUNTY... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING...FOR FIRE WEATHER ZONES 220 THROUGH 227...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO COUNTY... COZ220>227-190200- /O.UPG.KPUB.FW.A.0018.130619T1700Z-130620T0100Z/ /O.NEW.KPUB.FW.W.0026.130619T1700Z-130620T0200Z/ /O.NEW.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY- 358 AM MDT TUE JUN 18 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...224...225... 226 AND 227... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222... 223...224...225...226 AND 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * RELATIVE HUMIDITY...AROUND 5 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
5 follow-up statements
502 WWUS85 KPUB 182016 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 216 PM MDT TUE JUN 18 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM TO 8 PM WEDNESDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING...FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... COZ228>230-191230- /O.EXA.KPUB.FW.W.0026.130619T1700Z-130620T0200Z/ /O.EXA.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 216 PM MDT TUE JUN 18 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228...229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 228...229 AND 230. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ220>227-191230- /O.CON.KPUB.FW.W.0026.130619T1700Z-130620T0200Z/ /O.CON.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY- 216 PM MDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220... 221...222...223...224...225...226 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
444 WWUS85 KPUB 190304 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 904 PM MDT TUE JUN 18 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM TO 8 PM WEDNESDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS...FROM THURSDAY MORNING THROUGH THURSDAY EVENING...FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... COZ220>230-191915- /O.CON.KPUB.FW.W.0026.130619T1700Z-130620T0200Z/ /O.CON.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 904 PM MDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220... 221...222...223...224...225...226 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226...227...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
491 WWUS85 KPUB 190928 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 328 AM MDT WED JUN 19 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM TO 8 PM WEDNESDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS...FROM THURSDAY MORNING THROUGH THURSDAY EVENING...FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO... PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... COZ220>230-200130- /O.CON.KPUB.FW.W.0026.130619T1700Z-130620T0200Z/ /O.CON.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 328 AM MDT WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222... 223...224...225...226 AND 227... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220... 221...222...223...224...225...226 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226...227...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
216 WWUS85 KPUB 192056 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT WED JUN 19 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS UNTIL 8 PM THIS EVENING FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...FREMONT...AND WESTERN LAS ANIMAS COUNTIES... ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM THROUGH 8 PM THURSDAY...FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO... PUEBLO...HUERFANO...FREMONT...AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO...HUERFANO...FREMONT...AND WESTERN LAS ANIMAS COUNTIES... COZ220>230-201300- /O.UPG.KPUB.FW.A.0019.130620T1700Z-130621T0200Z/ /O.NEW.KPUB.FW.W.0027.130620T1700Z-130621T0200Z/ /O.NEW.KPUB.FW.A.0020.130621T1600Z-130622T0200Z/ /O.CON.KPUB.FW.W.0026.000000T0000Z-130620T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 256 PM MDT WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...224...225... 226...227...228...229 AND 230... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226...227...228...229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226...227... 228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226...227...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...FIRES WILL EXHIBIT EXTREME FIRE BEHAVIOR. TAKE PRECAUTIONS TO AVOID FIRE STARTS. FUELS ARE DRY IN THESE AREAS AND FIRE WILL SPREAD RAPIDLY. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
987 WWUS85 KPUB 200201 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 801 PM MDT WED JUN 19 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM 11 AM THROUGH 8 PM THURSDAY...FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO... PUEBLO... HUERFANO...FREMONT...AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE MOUNTAINS OF THE CONTINENTAL DIVIDE... SAN LUIS VALLEY...THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO... HUERFANO...FREMONT...AND WESTERN LAS ANIMAS COUNTIES... COZ220>230-201815- /O.EXP.KPUB.FW.W.0026.000000T0000Z-130620T0200Z/ /O.CON.KPUB.FW.W.0027.130620T1700Z-130621T0200Z/ /O.CON.KPUB.FW.A.0020.130621T1600Z-130622T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 801 PM MDT WED JUN 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223... 224...225...226...227...228...229 AND 230... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226... 227...228...229 AND 230... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220... 221...222...223...224...225...226...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226...227...228...229 AND 230. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...FIRES WILL EXHIBIT EXTREME FIRE BEHAVIOR. TAKE PRECAUTIONS TO AVOID FIRE STARTS. FUELS ARE DRY IN THESE AREAS AND FIRE WILL SPREAD RAPIDLY. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 17, 11:21 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 17, 11:21 PM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1121 PM MDT MON JUN 17 2013 .UPDATE... ISSUED AT 853 PM MDT MON JUN 17 2013 UPDATED TO CANCEL SVR WATCH 322 WITH MODERATE TO HEAVY RAINFALL THE MAIN THREAT FOR THE SE PLAINS ATTM. ALSO UPDATED POPS FOR CURRENT RADAR TRENDS WITH OUTFLOW BOUNDARY HELPING TO FIRE STORMS ACROSS NORTHERN EL PASO COUNTY ATTM. RADAR ALSO INDICATING LIGHT TO MODERATE RAIN ACROSS THE WALDO BURN SCAR BECOMING LESS INTENSE OVER THE PAST FEW SCANS. GAGES ON THE NORTH SIDE OF OF THE SCAR INDICATING BETWEEN 0.02 AND 0.14 INCHES OVER THE PAST HOUR WITH 12 HOUR TOTALS ACROSS THE ENTIRE SCAR BETWEEN 0.15 AND 0.47 INCHES. FURTHER EAST...HAVE SEEN SOME IMPRESSIVE TOTALS WITH LAA AND LHX ASOS REPORTING 1.83 AND 1.51 INCHES RESPECTIVELY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE MOUNTAINS AND ARE SPREADING EASTWARD ACROSS THE SOUTHEAST PLAINS. THIS COULD BE SUPPORTED BY A STRING OF WEAK SHORTWAVES MOVING THROUGH NRN CO. SFC DEW POINTS ALONG THE I-25 CORRIDOR HAVE BEEN DROPPING OFF INTO THE 30S...WITH EASTERLY WINDS KEEPING DEW POINTS IN THE UPPER 40S AND LOWER 50S ACROSS THE REMAINDER OF THE SOUTHEAST PLAINS. WITH CAPES INCREASING ACROSS THE SOUTHEAST PLAINS NEAR THE CO/KS BORDER TO AROUND 1500 J/KG IN MODEL SOUNDINGS...EXPECT A FEW THUNDERSTORMS TO BECOME SEVERE LATE THIS AFTERNOON THROUGH THIS EVENING...MAINLY TO THE EAST OF THE I-25 CORRIDOR. HAIL TO AROUND 1 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 60 MPH OR GREATER WILL BE THE PRIMARY THREATS AS SPC MESO ANALYSIS IS SHOWING DOWNDRAFT CAPES OF AROUND 1000-1400 J/KG...FAVORING DAMAGING WIND POTENTIAL. LCL'S LOOK A LITTLE HIGH IN MODEL SOUNDINGS WHICH SHOULD LIMIT TORNADO POTENTIAL. ONE OR MORE THUNDERSTORM CLUSTERS WILL DEVELOP ACROSS EASTERN CO OVERNIGHT...DROPPING SOUTH SOUTHEASTWARD. KIOWA COUNTY GETS CLIPPED BY ONE ACCORDING TO NAM12...WHEREAS GFS KEEPS MAJORITY OF QPF ACROSS SE CO THROUGH 06Z AS SE LOW LEVEL JET CRANKS UP...THEN PUSHES IT SOUTHEASTWARD INTO OK/TX PANHANDLES THROUGH 12Z WED. WILL MAINTAIN SOME ISOLATED TO SCATTERED POPS THE MAJORITY OF THE NIGHT ACROSS THE FAR SOUTHEAST PLAINS. LOW LEVEL EASTERLY OUTFLOW FROM THUNDERSTORMS SHOULD ADVECT HIGHER DEW POINTS BACK WESTWARD FOR TUESDAY LEADING TO GREATER CAPE FOR AFTERNOON CONVECTION TO WORK WITH ACROSS THE SOUTHEAST MTS/PLAINS. PROBLEM IS MODEL SOUNDINGS ALSO SHOW A BIT OF A CAP...PARTICULARLY FOR LOCATIONS ACROSS THE FAR SOUTHEAST PLAINS. STRATUS SHOULD DEVELOP ACROSS THE PLAINS DURING THE EARLY MORNING...BUT HIGH RES BUFKIT SOUNDINGS SHOW IT BREAKING BY LATE MORNING. CAPE VALUES OF AROUND 1000-1500 J/KG AND 0-6 KM SHEARS OF AROUND 40-50 KTS SHOULD SUPPORT POTENTIAL FOR SEVERE THUNDERSTORMS ONCE AGAIN ACROSS MOST OF THE SOUTHEAST PLAINS. WITH LCLS A LITTLE LOWER THERE WILL BE A GREATER POTENTIAL FOR LARGE HAIL AND EVEN AN ISOLATED TORNADO...ESPECIALLY IF LOW LEVEL WINDS PULL AROUND MORE TO AN EASTERLY COMPONENT INCREASING THE LOW LEVEL HELICITIES. ANOTHER CONCERN WILL BE POTENTIAL FOR FLASH FLOOD PRODUCING RAINFALL ON THE WALDO BURN SCAR. HOWEVER QPF AMOUNTS IN MODELS ARE GENERALLY UNDER FLASH FLOOD CRITERIA (.50) SO THINK IT MIGHT BE ANOTHER HIT OR MISS PROPOSITION. WILL LET LATER SHIFTS GET A LOOK AT HIGH RES MODELS AND RE-EXAMINE THE NEED FOR A FLASH FLOOD WATCH. MEANWHILE...WESTERN PORTIONS OF THE FORECAST AREA WILL SEE GENERALLY ISOLATED HIGH BASED THUNDERSTORMS. WITH MUCH LOWER MOISTURE CONTENT IN THE ATMOSPHERE...LIGHTNING AND WIND GUSTS TO AROUND 50 MPH WILL BE THE PRIMARY THREATS WITH ONLY SPOTTY LIGHT RAINFALL AMOUNTS BOTH THIS AFTERNOON AND AGAIN TOMORROW. -KT .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) IN THE LONGER TERM FORECAST...THERE WILL BE A RETURN TO HOT...DRY AND BREEZY TO WINDY CONDITIONS AS SOUTHWEST FLOW ALOFT BECOMES PROMINENT FROM TUESDAY NIGHT THROUGH SATURDAY. UPPER LEVEL RIDGE AXIS SHIFTS EASTWARD INTO THE CENTRAL PLAINS AS UPPER LOW MOVES INTO THE PACIFIC NORTHWEST. AT THE SURFACE...LEE TROF DEVELOPS WEDNESDAY WITH WESTERLY SURFACE WINDS INCREASING ACROSS THE MOUNTAINS AND PLAINS DURING THE AFTERNOON. SOME LOW LEVEL MOISTURE MAY REMAIN ACROSS AREAS ALONG THE KANSAS BORDER WEDNESDAY AFTERNOON. THIS WOULD KEEP THUNDERSTORM POTENTIAL IN PLACE ONLY FOR KS/CO BORDER AREAS. HAVE ISSUED A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON AND EVENING FOR THE MOUNTAINS...EL PASO COUNTY...AND THE SAN LUIS VALLEY. FUELS IN THE MOUNTAINS REMAIN CRITICAL. ELSEWHERE...THE FINE FUELS ON THE PLAINS MAY NOT BE CRITICAL DUE TO RAINFALL FROM THE SPOTTY CONVECTION...THE INCREASED RELATIVE HUMIDITIES AND THE COOLER TEMPERATURES THE PAST SEVERAL DAYS. LATER SHIFTS WILL HAVE TO EVALUATE FUELS INFORMATION BEFORE ISSUING A RED FLAG WARNING. THURSDAY HAS THE POTENTIAL TO BE ANOTHER CRITICAL FIRE WEATHER DAY WITH CONTINUED HOT...DRY AND BREEZY CONDITIONS. THE WINDS DON'T LOOK AS STRONG THURSDAY AS WEDNESDAY AND MODELS ARE HINTING AT A WEAK SURFACE BOUNDARY MOVING INTO THE EAST CENTRAL PLAINS DURING THE LATE AFTERNOON/EVENING WHICH MAY ALLOW FOR A BIT MORE LOW LEVEL MOISTURE. THE UPPER LOW OVER THE PACIFIC NORTHWEST OPENS UP AND MOVES EAST SATURDAY AND SUNDAY WITH MODELS HINTING AT SOME LOW LEVEL MOISTURE MAKING IT INTO THE FAR SOUTHEAST PLAINS WITH WARM...DRY CONDITIONS CONTINUING ELSEWHERE. WEST TO SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE CWA MONDAY AFTERNOON WITH CONTINUED MOSTLY DRY CONDITIONS. STARK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1117 PM MDT MON JUN 17 2013 VFR CONDITIONS ARE EXPECTED AT KCOS...KPUB AND KALS. HOWEVER AFTER 20Z ON TUESDAY TSTMS WL BE POSSIBLE AT THE TERMINAL SITES WITH BRIEF MODERATE TO HEAVY RAINFALL BEING POSSIBLE ALONG WITH ERRATIC GUSTY WINDS. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR COZ220>227. && UPDATE...MW SHORT TERM...KT LONG TERM...STARK AVIATION...28
Hazardous weather outlook, Jun 17, 11:02 AM MDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT MON JUN 17 2013 COZ058>089-093>099-181715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS THEN SPREAD EASTWARD OVER THE EASTERN MOUNTAINS...PALMER DIVIDE AND RATON MESA REGIONS BY EARLY AFTERNOON. DRIER AIR IN PLACE OVER THESE REGIONS WILL LIKELY LEAD TO LIGHTNING AND GUSTY OUTFLOW WINDS UP TO 50 MPH AND SMALL HAIL BEING THE MAIN THREATS. AS THUNDERSTORMS MOVE EAST ON TO THE EASTERN COLORADO PLAINS...THEY WILL ENCOUNTER DEEPER MOISTURE AND BETTER INSTABILITY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE BY LATE AFTERNOON AND EARLY EVENING EAST OF INTERSTATE 25. THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER ALONG WITH GUSTY OUTFLOW WINDS APPROACHING 60 MPH. EXPECT THUNDERSTORMS TO DISSIPATE OVER THE MOUNTAINS THROUGH MIDNIGHT. A SLOW MOVING THUNDERSTORM COMPLEX WILL LIKELY DRIFT SOUTHEAST ACROSS KIOWA...PROWERS AND BACA COUNTIES OVERNIGHT. LOCALLY HEAVY RAINFALL ALONG WITH STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS CONVECTIVE SYSTEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE PLAINS...INCLUDING THE I-25 CORRIDOR REGION. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE. SINCE QUITE A BIT OF INSTABILITY WILL REACH THE EAST FACING SLOPES OF THE MOUNTAINS...FLASH FLOODING MAY OCCUR OVER THE WALDO BURN SCAR ON TUESDAY. FOR WEDNESDAY...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLORADO AND KANSAS BORDER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. IN ADDITION...METEOROLOGICAL CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL BE POSSIBLE ACROSS THE MOUNTAINS...VALLEYS AND I-25 CORRIDOR REGION. ON THURSDAY...FRIDAY...AND POSSIBLY SATURDAY...METEOROLOGICAL CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL BE POSSIBLE ACROSS ALL OF SOUTHEAST AND SOUTH CENTRAL COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE LIKELY THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS. 31/40
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:05 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 40 min |
| Jun 17, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 47 min |
| Jun 17, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| Jun 17, 8:17 PM MDT | Areal Flood Advisory | PUB | Prowers | 103 min |
| Jun 18, 3:58 AM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 35 hr |
| Jun 18, 1:24 PM MDT | Areal Flood Advisory | PUB | Las Animas | 2 hr |
| Jun 18, 2:17 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 43 min |
| Jun 18, 2:35 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 40 min |
| Jun 18, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Jun 18, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jun 18, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 46 min |
| Jun 18, 4:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jun 18, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 48 min |
| Jun 18, 5:32 PM MDT | Tornado Warning | PUB | Prowers | 28 min |
| Jun 18, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 43 min |
| Jun 18, 5:57 PM MDT | Tornado Warning | PUB | Prowers | 33 min |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.